Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Rate of growth of Hurwitz entire functions and integer valued entire functions


Authors: Daihachiro Sato and Ernst G. Straus
Journal: Bull. Amer. Math. Soc. 70 (1964), 303-307
MathSciNet review: 0159945
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Ludwig Bieberbach, Über einen Satz Pólyascher Art, Arch. Math. (Basel) 4 (1953), 23–27 (German). MR 0055443
  • 2. Ralph Philip Boas Jr., Entire functions, Academic Press Inc., New York, 1954. MR 0068627
  • 3. R. Creighton Buck, Integral valued entire functions, Duke Math. J. 15 (1948), 879–891. MR 0029984
  • 4. A. H. Cayford, A class of integer valued entire functions, Dissertation, Univ. of California, Los Angeles, Calif., 1961.
  • 5. S. Kakeya, Notes on the maximum modulus of a function, Tôhoku Math. J. 10 (1916), 68-70.
  • 6. G. Pólya, Über die kleinsten ganzen Funktionen deren sämtliche Derivierte im Punkte z = 0 ganzzahlig sind, Tôhoku Math. J. 19 (1921), 65-68.
  • 7. D. Sato, Integer valued entire functions, Dissertation, Univ. of California, Los Angeles, Calif., 1961.
  • 8. E. G. Straus, On entire functions with algebraic derivatives at certain algebraic points, Ann. of Math. (2) 52 (1950), 188–198. MR 0035822
  • 9. E. G. Straus, Some topics in integer valued functions, Report of the institute of number theory, Boulder, Colorado (1960), pp. 99-103.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11135-6